Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On pill. Having brown discharge from vagina. Pregnancy test negative. Reason for discharge?

Hello, im a 20 year old female. Im having a problem with discharge . Im on the pill and i have been for the past 5 years. It can be dark brown then changes to a light brown, there s no smell or pain or itchiness. Ive had it for about a week now and im getting a little concerned. Ive done a pregnancy test and it came out negative so ive ruled that out. This has not happened to me before. I have recently been to the GUM clinic and all results came back negative. should i go back again?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Usually the presence of a brown vaginal discharge is as a result of vaginal infections or small amount of dried blood which has a brown appearance.

If you have been screened for sexually transmitted infections then it is likely to dried blood.
You can monitor it, if it continues beyond another week then you may want to visit your doctor.

Hope this helps
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor